# SDR DALA2022091906202

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 9,961 hours, 4,366 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SLC ECAM MSG CAB PR LO DIF PR. CHKD SAFETY VALVES IAW AMM 21-31 NO DEFECTS NOTED BITE TEST PASSED REF TSM 21-31(226671) CONTINUED TO T/S IN REF TSM 21-31 TASK 810-808 AND TSM 21-31-TASK 810-810 UPON FURTHER VINSPECTION SUSPECT SAFETY OUTFLOW VALVE (6HL) TO BE FAULTING R&R SAFETY VALVE (6HL IN REF A321 AMM 21-31 OPS NORMAL OPS CHECK OUTFLOW VALVE REF TO A321 AMM 21-31 OPS TEST GOOD. (LP# 9006988)
